# SDR ASAA2022120541022

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 44,106 hours, 12,603 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Faulted
- Location: Inverter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ILLUMINATED ON TAXI OUT. GROUNDED - YES. FOUND "STATIC INV INOP" MSG. RESET INVERTER REMOTE BREAKER PER B737-800  FIM 24-34 TASK 801. FAULT CLEARED. INV 115V RESTORED. REPAIR CONFIRMATION COMPLETE.
